MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; ENDOSCOPE AND/OR ACCESSORIES

DAVIS & GECK CARIBE LTD POLYSORB; ENDOSCOPE AND/OR ACCESSORIES
Model Number 170057
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, intra-operatively in a roux-en-y gastrojejunostomy/ gastric bypass, the device needle broke off and fell into the patients cavity, it was retrieved using a laparoscopic grasper.A new endostitch needle was opened and loaded on the same device to resolved the issue and complete the case.The patient was alive with no injury.The device is not expected to be returned for evaluation.

Brand Name
POLYSORB
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6787108
Report Number9612501-2017-05933
Device Sequence Number1566437
Product Code KOG
UDI-Device Identifier20884521126593
UDI-Public20884521126593
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number170057
Device Catalogue Number170057
Device Lot NumberJ6C2016X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1